MathSciNet Relay Station
MathSciNet bibliographic data
MR2791655 35L50 (35B40 35Q60 78A05)
Coulombel, Jean-François; Guès, Olivier Geometric optics expansions with amplification for hyperbolic boundary value problems: linear problems. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 6, 2183–2233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement